# SDR 03FDEA00849

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 52,409 hours, 43,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01(17) SHEAR TIE BS 560 BETWEEN STR 26-27L.  CORROSION ON SHEAR TIE IN A .75 X .75 INCH AREA FOUND TO BE OUT OF LIMITS.  REMOVED AND   REPLACED SHEAR TIE IAW SRM 53-10-1, 51-30-2, 51-10-2.
